Psychotic disorder is found among people who take Niacin, especially for people who are female, 40-49 old , have been taking the drug for 1 - 6 months, also take medication Chantix, and have Tobacco abuse . We study 6,675 people who have side effects while taking Niacin from FDA and social media. Among them, 16 have Psychotic disorder. Find out below who they are, when they have Psychotic disorder and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Niacin has active ingredients of niacin. It is often used in high blood cholesterol. (latest outcomes from Niacin 6,973 users)
Psychotic disorder has been reported by people with type 2 diabetes, agitation, agranulocytosis, drowsiness, arrhythmias (latest reports from 22,819 Psychotic disorder patients).
On Aug, 23, 2016
6,675 people reported to have side effects when taking Niacin.
Among them, 16 people (0.24%) have Psychotic Disorder
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I was on percocet for nearly 2 years following surgery, and to cope with the onset of comorbid fibromyalgia. I recently switched to methadone, because I burn through my medication every week and end up going through withdrawal, plus my doctors have been dicking me around, trying to get me to take hydromorph instead, which I had trouble with following the surgery. I've been noticing that I'll nod off slightly and have a mild nightmare, but it seems to have crept into my daydreams too. I first noticed this with the hydromorph, and now it's happening with the methadone, but I cannot find any information or similar symptoms online. I need to speak with the new methadone doctor on Wednesday, but wanted to find out if anybody else has had a similar situation. It's not even coherent daydreams or nightmares, but it's a feeling of doom, or persecution, or paranoia, not connected to anything in particular. It is, in that way, dysphoric. It's probably related to activation of the k-opioid, where the mu-opioid is the pleasurable one behind all opiate addictions. I studied it briefly back when I was having a bad time with pot, back when I had to quit THAT substance too. Noticing a trend as I type. Pot, cocaine, then prescription opiates, and now methadone.
I was on percocet for nearly 2 years following surgery, and to cope with the onset of comorbid fibromyalgia. I recently switched to methadone, because I burn through my medication every week and end up going through withdrawal, plus my doctors have been dicking me around, trying to get me to ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.